Percocet 10/325mg is a pain reliever that requires a prescription. It has 325 mg of acetaminophen and 5 mg of oxycodone in it. This article will go over how these two medications interact with one another as well as the risks of each. Only take this medication under the supervision of a doctor. Percocet 10/325mg is a controlled substance.
The active ingredient in Percocet 10/325mg is oxycodone, a powerful opioid that can cause withdrawal symptoms. It can also lead to addiction, especially in people who have a history of substance abuse problems. It is best to take this medication exactly as prescribed by your doctor and to discontinue it if your pain does not improve or worsens.
5 MG OF OXYCODONE
Percocet 10/325mg contains five milligrams of oxycodone, a moderate-strength opioid pain reliever. It contains acetaminophen and oxycodone hydrochloride and comes in various strengths. It is also available in combination with acetaminophen tablets. You should, however, only take Percocet as prescribed by your doctor. Overuse of this pain reliever, like any prescription medication, can lead to tolerance and dependence.
SIDE EFFECTS OF ACETAMINOPHEN
Percocet is a powerful pain reliever that contains oxycodone and acetaminophen. This medicine is prescribed for a variety of conditions when non-opioid pain relievers have failed to provide relief. This medication has a high risk of dependence and misuse. Oxycodone is an opioid that acts on different chemical pathways in the brain. Acetaminophen, a non-opioid, acts on many of the same pathways in the brain to provide pain relief.
ADDICTION TO OXYCODONE
Addiction to oxycodone after a long period of use may develop. It is much like an addiction to morphine and is characterized by muscle aches, yawning, anxiety, and restlessness. The drug also causes a heightened heart rate and respiratory rate. Other withdrawal symptoms may include chills and hot flashes.
LIVER DAMAGE FROM MISUSE OF ACETAMINOPHEN
Liver damage from misuse of acetiaminophen is a real problem. Although it is rarely fatal, liver damage can be permanent. When taken in excess, acetaminophen damages the liver by causing overproduction of N-acetyl-P-quinone (NAPQI) in the liver. This compound can also be exacerbated by alcohol or certain medications. Both can increase the activity of the cytochrome P-450 system, which can cause excessive NAPQI formation. Fasting and poor nutrition can also deplete liver glutathione levels.